# SDR DALA2019090705199

- Difficulty date: September 7, 2019
- Submitted: September 8, 2019
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 46,790 hours, 24,392 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. CORROSION FLOORBEAM +Y254 LOCATED BTW FR 12 TO FR 24 AT FWD GALLEY AREA (1 EA). REPLACED FLOORBEAM +Y254 LOCATED BTW FR12 TO FR24 AT FWD GALLEY AREA (1E/A) AS PER SRM 51-72-11, SRM A319 51-42-11 AND DWG #D53-110920 ISSUE "D", D53110984 ISSUE "B", D53112816 ISSUE "G" MEASURE OF CORROSION IS 0.010".
